MathSciNet Relay Station
MathSciNet bibliographic data
MR2353910 (2008j:37013) 37B05 (54H20)
Blanchard, François; Huang, Wen; Snoha, L'ubomír Topological size of scrambled sets. Colloq. Math. 110 (2008), no. 2, 293–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement